MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1ML W/NDL 26X3/8 IB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1ML W/NDL 26X3/8 IB; PISTON SYRINGE
Model Number 305539
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8015599.Medical device expiration date: 2023-02-28.Device manufacture date: 2018-01-15.Medical device lot #: 8059822.Medical device expiration date: 2023-03-31.Device manufacture date: 2018-02-28." a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use it was discovered that the scale marking were missing with a bd syringe allergy 1ml w/ndl 26x3/8 ib.The following information was provided by the initial reporter: it was reported that numerous syringes were found to have no graduation markings and bent needles.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: customer returned photos of 1ml syringes in an open tray.Customer states that numerous syringes were found to have no graduation markings and bent needles.The attached photos were examined, and no defects were observed on any of the syringes shown.A review of the device history record was completed for batch # 8015599.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
BD SYRINGE ALLERGY 1ML W/NDL 26X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9751127
Report Number1920898-2020-00172
Device Sequence Number2921305
Product Code FMF
UDI-Device Identifier30382903055396
UDI-Public30382903055396
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305539
Device Catalogue Number305539
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;